Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Arrhythmia when medicine is stopped. Dizziness, low BP and diarrhea. What should be the dosage of Inderal?

I have been taking Inderol for many years . I can feel arythmias when not on the drug . The problem is I also get dizzy and low BP when on the drug . The drug dosage is 120 MG E per day ( once ) . My BP is usually about 102 / 60 . Recently I had a bout with diarhea and the B/P went down to 51 / 35 . I was given 3 bags of saline and the BP went up to 90/60 . What do you think about reducing he Inderal dosage ?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM.

You have mentioned nothing about your past history, however I will try to help you.

Since you have been taking inderal sice a long time, dizziness, diarrhoea, arrythmia, low BP, etc can be due to inderal side effects or toxicity developing in your system.

It is a good idea to visit your clinician, get re-checked and get some other substitute medicine for inderal. Till than take care of your health, eat home made food rich in vitamin, mineral and antioxidants. Keep yourself well hydrated. Take care.
Answered: Wed, 6 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor